# SDR SWAA2022072029966

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK:AFT WIND SCREEN BULL HORN INOP CUSTOMER WALK :AFT WIND SCREEN BULL HORN INOP / [01] REMOVED AND REPLACED MEGAPHONE BATTERIES LOCATED AT AFT WINDSCREEN AS PER BOEING AMM 25-64-00-900-804. OPS. CHECK OK.
